# SDR ASOA2013012302886

- Difficulty date: December 28, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FACE OF FS 621 BULKHEAD, STIFFENER BELOW LOWER MOST INTERCOSTAL, OTBD OF VERTICAL STIFFENER AT LBL 36 IS CRACKED FROM MOST INBD RIVET.  REMOVED CRACKED INTERCOSTAL, LOCATED FASTENER HOLES IN NEW INTERCOSTAL -AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-11 AND 51-42-06.
